<  Back to the Polytechnique Montréal portal

Computation of Accurate Nodal Derivatives of Finite Element Solutions: the Finite Node Displacement Method

F. Ilinca and Dominique Pelletier

Article (2007)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/21843/
Journal Title: International Journal for Numerical Methods in Engineering (vol. 71, no. 10)
Publisher: Wiley
DOI: 10.1002/nme.1979
Official URL: https://doi.org/10.1002/nme.1979
Date Deposited: 18 Apr 2023 15:16
Last Modified: 05 Apr 2024 11:05
Cite in APA 7: Ilinca, F., & Pelletier, D. (2007). Computation of Accurate Nodal Derivatives of Finite Element Solutions: the Finite Node Displacement Method. International Journal for Numerical Methods in Engineering, 71(10), 1181-1207. https://doi.org/10.1002/nme.1979

Statistics

Dimensions

Repository Staff Only

View Item View Item